| Model Number |
SC610 VICTORY 10 3 WHEEL |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
Bruise/Contusion (1754)
| Date of Event |
05/10/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device has not been made available for evaluation.Should further information of the device become available, a follow-up report will be issued.
Event or Problem Description
Provider alleges consumer alleges she was going up an incline, hit a pot hole which allegedly caused her to go sideways then she allegedly tipped over in the chair.She had no seatbelt on and her dog was in her lap at the time.